MathSciNet Relay Station
MathSciNet bibliographic data
MR6477 (3,309d) 53.0X
Chern, Shiing-shen The geometry of isotropic surfaces. Ann. of Math. (2) 43, (1942). 545–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement